# SDR HEEA0012923

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 2460 · DC Power Distribution System
- Part: Reverse Current
- Part number: A700AAP
- Condition: Malfunction
- Location: Dc Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WON'T PULL OFF FLAG ON HSI.
